# SDR UALA2009010900095

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 46,666 hours, 5,562 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT DOOR 3 LT CEILING ENTRY LIGHT, FWD DOOR SILL LIGHT, BUSTLE LIGHT, UPPER EXIT SIGN, AND LT EXTERIOR OVERWING LIGHTS 4 EA LIGHT ASSY'S.   REPLACED BATTERY AT DOOR 3.
